The existence and stability of the travelling wave solution of a gompertz growth with the simplest nonlinear advection model

Khadizah Ghazali, and Shaharir Mohamad Zain, (2007) The existence and stability of the travelling wave solution of a gompertz growth with the simplest nonlinear advection model. ScienceAsia, 33 (3). pp. 363-366. ISSN 1513-1874

[img]
Preview
PDF
197Kb

Official URL: http://dx.doi.org/10.2306/scienceasia1513-1874.200...

Abstract

We show the existence of a travelling wave solution for a simplest nonlinear advection and the Gompertz reaction model. We prove that the solution is perturbatively stable without any restriction on the parameters of the Gompertz model but the stability of one of its trivial solutions is subject to a restriction on one of the values of the Gompertz reaction parameters. We also show that the solution is Poincare stable around one of it critical points provided the wave velocity of the traveling wave solution is greater than the product of the two reaction parameters.

Item Type:Article
Uncontrolled Keywords:Gompertz reaction model, Non-linear advection model, Partial differential equation (PDE), Perturbative stability, Poincare stability, Traveling wave solution of a PDE
Subjects:?? QA801-939 ??
Divisions:SCHOOL > School of Science and Technology
ID Code:2882
Deposited By:IR Admin
Deposited On:04 May 2011 16:09
Last Modified:18 Feb 2015 11:30

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository